# SDR UPS04442173

- Difficulty date: March 26, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO LT STA 880 SLOPE PNL SUPPORT WEB CRACKED.  FWD CARGO LT BS 880 BETWEEN S37L AND S38L FRAME REPAIR CARRIED OUT AS PER HX RS R53-22-35138, UPS ENGINEERING FILE NR 747-53-20176.
